# SDR EISA20010068

- Difficulty date: March 15, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- Aircraft time: 81,441 hours, 56,207 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D107A1
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE AT FL 310, NR 2 ENGINE OIL FILTER BYPASS LIGHT ON F/E PANEL ILLUMINATED.  PERFORMED APPROPRIATE CHECKLIST NR 2 ENGINE SHUT DOWN.  REMOVED AND REPLACED OIL FILTER BY PASS SWITCH, OPS CHECK GOOD PER M/M 79-33-2.
